MathSciNet Relay Station
MathSciNet bibliographic data
MR524298 (81e:42025) 42A50
Fefferman, R. A note on singular integrals. Proc. Amer. Math. Soc. 74 (1979), no. 2, 266–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement